Completeness and basicity for a certain system of functions
Matematičeskie zametki, Tome 38 (1985) no. 2, pp. 234-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_2_a6,
author = {L. V. Kakabadze},
title = {Completeness and basicity for a certain system of functions},
journal = {Matemati\v{c}eskie zametki},
pages = {234--241},
year = {1985},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_2_a6/}
}
L. V. Kakabadze. Completeness and basicity for a certain system of functions. Matematičeskie zametki, Tome 38 (1985) no. 2, pp. 234-241. http://geodesic.mathdoc.fr/item/MZM_1985_38_2_a6/